# SDR MALA954457

- Difficulty date: May 15, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N848MA
- Make and model: Dhav DHC8102
- Aircraft serial: 346
- System (JASC): 3350 · Emergency Lighting
- Part: Eel Battery Pack
- Part number: 6104781
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED MAINTENANCE IN DTW, TWO FLOOR TRACK LIGHTS WERE FOUND TO BE INOPERATIVE.  MAINTENANCE REPLACED AN EMERGENCY LIGHT BATTERY PACK.  SYSTEM OPERATED SATISFACTORILY.  (W)
